arrow
Volume 7, Number 1
Previous Issue Next Issue

G.-M. Gie & R. Temam

Int. J. Numer. Anal. Mod., 7 (2010), pp. 1-29.

Preview Full PDF 785 6602 Abstract

G. Wang & X. Yu

Int. J. Numer. Anal. Mod., 7 (2010), pp. 30-65.

Preview Full PDF 746 6478 Abstract

X. Liu & Y. Zhang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 66-86.

Preview Full PDF 757 7189 Abstract

T. Sun

Int. J. Numer. Anal. Mod., 7 (2010), pp. 87-107.

Preview Full PDF 775 6702 Abstract

G. Wang & X. Yang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 108-124.

Preview Full PDF 772 6521 Abstract

S. Micheletti & S. Perotto

Int. J. Numer. Anal. Mod., 7 (2010), pp. 125-155.

Preview Full PDF 746 6468 Abstract

B. S. Jovanovic & L. G. Volkov

Int. J. Numer. Anal. Mod., 7 (2010), pp. 156-172.

Preview Full PDF 743 7229 Abstract

M. J. Maghrebi & A. Zarghami

Int. J. Numer. Anal. Mod., 7 (2010), pp. 173-193.

Preview Full PDF 773 6551 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard